# SDR DALA2022122208301

- Difficulty date: December 21, 2022
- Submitted: December 22, 2022
- Operation: Air carrier
- Aircraft: N806NW
- Make and model: Airbus A330-323
- Aircraft serial: 0578
- Aircraft time: 82,767 hours, 10,913 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Not Reported
- Location: Frm 66 S39-42r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERMANENT REPAIR WAS ACCOMPLISHED PER SECT III O F ER/A 585481-14, REV C AT FR 66, STR 39R TO STR 42R.    PERMANENT REPAIR WAS ACCOMPLISHED PER SECT III O F ER/A 585481-14, REV C AT FR66, STR 39R TO STR 42R. CORRECTIVE ACTION: DTE TRACKING - THE REPAIR PER SECT III OF ERA 585481-14, REV C I S APPROVED FOR 6 MONTHS FROM 16DEC22. OBTAIN STAGE 2 AND 3 DAMAG E TOLERANCE APPROVAL OF THE SECT III REPAIR BY 16JUN23. ON 13JUN23, STAGE 2 AND 3 DTE HAS BEEN COMPLETED. (2548156)
